# SDR N6WA2023022701

- Difficulty date: February 20, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N548GJ
- Make and model: Cndair
- Aircraft serial: 10273
- Aircraft time: 30,965 hours, 21,394 cycles
- System (JASC): 7100 · Powerplant System
- Part: Cowling
- Part number: CN6210101001
- Part serial: SB0431
- Condition: Corroded
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG INLET LIP IS PITTED, SHOWS SIGNS OF CORROSION. R&R #1 ENGINE INLET COWL IAW CRJ 700 AMM 71-61-01 OPS AND VIBE CHECK GOOD.
